<  Back to the Polytechnique Montréal portal

Suboptimal regulators for discrete-time jump linear systems with time-multiplied performance index

El-Kébir Boukas and Z. K. Liu

Article (2002)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26820/
Journal Title: Journal of Optimization Theory and Applications (vol. 115, no. 1)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1019672829007
Official URL: https://doi.org/10.1023/a%3a1019672829007
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Boukas, E.-K., & Liu, Z. K. (2002). Suboptimal regulators for discrete-time jump linear systems with time-multiplied performance index. Journal of Optimization Theory and Applications, 115(1), 49-65. https://doi.org/10.1023/a%3a1019672829007

Statistics

Dimensions

Repository Staff Only

View Item View Item